# SDR CALA2014063000836

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 44,814 hours, 15,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FRAMES BETWEEN STRINGER 8R & 9R AC BRACKET FOUND FRAMES CRACKED AT STATION 867R INBD FASTENER IAW EA5310-040716 REV G NO CRACK ON RADIUS.  INITIATED  A DIP TO ACCOMPLISHED INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 50.000 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43.000 FLIGHT CYCLES BUT BEFORE 44.000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.
